# SDR SIMA20181104001

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 34,852 hours, 30,476 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Part number: LA8151137
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK CLIMBING OUT OF 6,000 AND CABIN ALT CONTINUED TO CLIMB. REMOVED PACK 1 PANEL IAW 06-41-01 OF AMM. PERFORMED GVI OF PACK 1 FOUND COUPLER ABOVE ACM LEAKING ISOLATED PACK 1 AND RAN ENGINE FOR 5 MIN IAW GHC WITH BLEED 1 SELECTED NO MESSAGES NOTED. REMOVED AND REPLACED UPPER AND LOWER DUCT COUPLER SLEEVES IAW AMM 21-51-02-420-002-A. OPS CHECK GOOD IAW MM CH 49-10-00.
